# SDR QXEA200601271

- Difficulty date: May 11, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 12,434 hours, 12,850 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Condition: Cracked
- Location: Baggage Comp
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C3 AFT BAGGAGE COMPARTMENT LEFT HAND FRAME CLIP IS CRACKED.  REPAIRED IAW SRM 51-42-05 AND SRM 51-42-10.
